Alert archive / Tennessee / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 101, NWS Nashville, TN
NWS Nashville, TN issued this severe thunderstorm warning at Jun 29, 2015, 7:48 PM CDT for 4 counties in Tennessee. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 29, 2015, 7:48 PM CDT (00:48 UTC)
- Expired
- Jun 29, 2015, 8:30 PM CDT
- In force
- 42 min
- Issued by
- NWS Nashville, TN
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Clay County, TN, Fentress County, TN, Overton County, TN, Pickett County, TN
The radar
The Knoxville radar (KMRX), 131 km from the middle of the area, began a volume at 00:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 29, 8:20 PM CDT | TSTM WND DMG | 9 Ene Livingston, TN | SEVERAL REPORTS OF TREES DOWNED IN NORTHEAST OVERTON COUNTY AND NEAR THE OVERTON AND FENTRESS COUNTY LINE. TIME ESTIMATED BASED ON RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 32 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 00:00Z, 0.8 hours before the alert went out and 160 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1003 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 1415 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 103 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 4.3
The text
As transmitted, in the capitals the NWS used until 2016.
462
WUUS54 KOHX 300048
SVROHX
TNC027-049-133-137-300130-
/O.NEW.KOHX.SV.W.0101.150630T0048Z-150630T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NASHVILLE TN
748 PM CDT MON JUN 29 2015
THE NATIONAL WEATHER SERVICE IN NASHVILLE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EAST CENTRAL CLAY COUNTY IN MIDDLE TENNESSEE...
FENTRESS COUNTY IN MIDDLE TENNESSEE...
SOUTHERN PICKETT COUNTY IN MIDDLE TENNESSEE...
CENTRAL OVERTON COUNTY IN MIDDLE TENNESSEE...
* UNTIL 830 PM CDT
* AT 747 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES WEST OF
JAMESTOWN...MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
JAMESTOWN AROUND 800 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE
GRIMSLEY...ALLARDT...PICKETT STATE PARK...CRAWFORD...PALL MALL AND
DALE HOLLOW LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3637 8470 3638 8472 3635 8473 3635 8474
3634 8474 3633 8477 3630 8480 3629 8487
3622 8490 3626 8533 3657 8540 3657 8476
3640 8466
TIME...MOT...LOC 0047Z 277DEG 24KT 3641 8507
HAIL...1.00IN
WIND...60MPH
$$
071 follow-up statement
511
WWUS54 KOHX 300107
SVSOHX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
807 PM CDT MON JUN 29 2015
TNC027-300116-
/O.CAN.KOHX.SV.W.0101.000000T0000Z-150630T0130Z/
CLAY TN-
807 PM CDT MON JUN 29 2015
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLAY COUNTY IS
CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
MOVED OUT OF THE WARNED AREA THEREFORE THE WARNING HAS BEEN
CANCELLED.
LAT...LON 3637 8470 3638 8472 3635 8473 3635 8474
3634 8474 3633 8477 3630 8480 3629 8487
3622 8490 3626 8533 3647 8538 3650 8473
3640 8466
TIME...MOT...LOC 0106Z 277DEG 24KT 3639 8491
$$
TNC049-133-137-300130-
/O.CON.KOHX.SV.W.0101.000000T0000Z-150630T0130Z/
FENTRESS TN-PICKETT TN-OVERTON TN-
807 PM CDT MON JUN 29 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR FENTRESS...SOUTHWESTERN PICKETT AND CENTRAL OVERTON COUNTIES...
AT 806 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER JAMESTOWN...
MOVING EAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
THIS SEVERE THUNDERSTORM WILL REMAIN OVER MAINLY RURAL AREAS OF
FENTRESS...SOUTHWESTERN PICKETT AND CENTRAL OVERTON COUNTIES...
INCLUDING THE FOLLOWING LOCATIONS...GRIMSLEY...ALLARDT AND CRAWFORD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 3637 8470 3638 8472 3635 8473 3635 8474
3634 8474 3633 8477 3630 8480 3629 8487
3622 8490 3626 8533 3647 8538 3650 8473
3640 8466
TIME...MOT...LOC 0106Z 277DEG 24KT 3639 8491
HAIL...1.00IN
WIND...60MPH
$$
07What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 7:12 PM CDT, 36 minutes earlier.
Area forecast discussion, Jun 29, 7:12 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 712 PM CDT MON JUN 29 2015 .UPDATE...FOR 00Z AVIATION FORECAST. && .AVIATION UPDATE...00Z AVIATION FORECAST. OTHER THAN A WEAK UPPER LEVEL DISTURBANCE PASSAGE ACROSS ERN PORTIONS OF AREA 30/18Z-30/24Z IN UPPER LEVEL TROUGH AMPLIFICATION PATTERN 30/12Z- 30/24Z...SHWR/TSTM DEVELOPMENT SHOULD GENERALLY BE DIURNALLY DRIVEN WITH LOCAL EFFECTS FROM LOW LEVEL MOISTURE POOLING AND OROGRAPHIC INFLUENCES PLAYING A MAJOR DEVELOPMENTAL ROLES...ALONG POSSIBLY WITH SUBTLE WEAK SHORTWAVES PASSAGES IN UPPER LEVEL FLOW. WHAT THIS ADDS UP TO IS...ALTHOUGH SHWRS/TSTMS COULD DEVELOP AND IMPACT TAF SITES AT ANY TIME/MULTIPLE TIMES THRU 30/24Z...VERY HARD TO PINPOINT ACTUAL DEVELOPMENTAL AND LOCATION TIMING. THUS...WILL GO WITH SCT CB'S AROUND 4KFT...SCT AC 10-12 KFT...AND SCT/BKN CI 20-25 KFT...WITH CONVECTION 30/00Z-30/03Z/REDEVELOPING AGAIN 30/18Z-30/24Z. && .PREV DISCUSSION... /ISSUED 536 PM CDT MON JUN 29 2015/ UPDATE... MADE TWEAK TO TEMP FORECAST FOR TUESDAY FOR ZONE FORECAST PRODUCT. TWEAKED HRLY TEMP...DEWPOINT...SKY CONDITION...AND WIND SPEED/DIRECTION GRIDS. OTHERWISE...FORECAST REMAINS ON TRACK. PREV DISCUSSION.../ISSUED 324 PM CDT MON JUN 29 2015/ DISCUSSION... WEAK SURFACE FRONT CONTINUES TO PUSH THROUGH THE MID-SOUTH REGION WITH BETTER COVERAGE LYING JUST TO THE NORTH OF MIDDLE TENNESSEE. THIS AREA LIES CLOSER TO THE LOW PRESSURE CENTER...BUT WITH THE CURRENT INSTABILITY AND AN APPROACHING FRONTAL PASSAGE EXPECT CHANCES FOR SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS TO PERSIST THROUGH THIS EVENING AND INTO THE OVERNIGHT HOURS. WITH THE UPPER TROUGH REMAINING IN PLACE FOR MUCH OF THE WORKWEEK COVERAGE MAY INTENSIFY SLIGHTLY TOMORROW AFTERNOON ACROSS THE EASTERN PORTIONS OF THE CWA DUE TO A COMBINATION OF DIURNAL HEATING AND A WEAK UPPER LEVEL DISTURBANCE. A MARGINAL CHANCE FOR SEVERE WEATHER IS ANTICIPATED BY SPC... BETTER CHANCES FOR MORE WIDESPREAD HEAVY RAINFALL WILL COME ON WEDNESDAY THROUGH THURSDAY MORNING WHEN A STRONGER SHORTWAVE ROTATES THROUGH THE TROUGH AXIS. THIS SYSTEM APPEARS IT WILL BE ABLE TO TRANSPORT DECENT MOISTURE FROM THE GULF OF MEXICO...INCREASING PW VALUES TO NEAR 2 INCHES... AND WITH A MORE PRONOUNCED SURFACE LOW AND A SETUP CONDUCIVE TO HEAVY RAIN...TOTAL RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE POSSIBLE. IN FACT...TOTAL RAINFALL AMOUNTS FOR THE WEEK COULD EXCEED 4 INCHES FOR SOME AREAS WITH ANOTHER ROUND OF HEAVY RAIN IS POSSIBLE FRIDAY THROUGH SATURDAY MORNING. FOR THE 4TH OF JULY WEEKEND...SHOWER CHANCES WILL REMAIN IN THE FORECAST AS MODEL GUIDANCE IN THE EXTENDED SHOWS ANOTHER SYSTEM PUSHING THROUGH THE MID-STATE...THOUGH THERE IS THE POSSIBILITY OF A BREAK IN THE ACTION FOR FIREWORKS FESTIVITIES AS CONFIDENCE IN TIMING AND PLACEMENT REMAIN ON THE LOW SIDE AT THIS POINT IN THE FORECAST. && .PRELIMINARY POINT TEMPS/POPS... NASHVILLE 68 87 68 82 / 30 40 20 70 CLARKSVILLE 67 86 68 81 / 30 40 20 70 CROSSVILLE 65 80 64 78 / 30 60 30 60 COLUMBIA 68 87 67 83 / 30 40 20 60 LAWRENCEBURG 68 86 68 84 / 30 40 20 60 WAVERLY 68 86 69 82 / 30 40 20 70 && .OHX WATCHES/WARNINGS/ADVISORIES... NONE. && 31
Hazardous weather outlook, Jun 29, 4:59 AM CDT, 14 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 459 AM CDT MON JUN 29 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-301000- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- 459 AM CDT MON JUN 29 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. HURLEY
In the hours before
Special weather statement, Jun 29, 5:41 PM CDT, 2 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 541 PM CDT MON JUN 29 2015 TNZ009-010-031-292330- MACON TN-JACKSON TN-CLAY TN- 541 PM CDT MON JUN 29 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MACON...WESTERN CLAY AND NORTHERN JACKSON COUNTIES UNTIL 630 PM CDT... AT 541 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR LAFAYETTE...MOVING EAST AT 25 MPH. WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... LAFAYETTE...CELINA...RED BOILING SPRINGS...RED BOILING SPRING... WHITLEYVILLE...BUGTUSSLE AND MOSS. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3661 8548 3642 8556 3654 8616 3664 8614 TIME...MOT...LOC 2241Z 281DEG 21KT 3662 8605 07
Special weather statement, Jun 29, 6:30 PM CDT, 1 hour 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
630 PM CDT MON JUN 29 2015
TNZ008>010-031-300015-
SUMNER TN-MACON TN-JACKSON TN-CLAY TN-
630 PM CDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR MACON...CLAY...NORTHEASTERN
SUMNER AND NORTHERN JACKSON COUNTIES UNTIL 715 PM CDT...
AT 629 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORMS
NEAR WESTMORELAND...OR 10 MILES NORTHWEST OF LAFAYETTE...MOVING
SOUTHEAST AT 25 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LAFAYETTE...CELINA...GAINESBORO...PORTLAND...WESTMORELAND...RED
BOILING SPRINGS...RED BOILING SPRING...WHITLEYVILLE...BUGTUSSLE...
BETHPAGE...OAK GROVE AND MOSS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3662 8545 3635 8552 3640 8583 3641 8584
3646 8618 3649 8620 3649 8624 3646 8624
3651 8653 3665 8644
TIME...MOT...LOC 2329Z 283DEG 18KT 3660 8619
07Special weather statement, Jun 29, 6:49 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
649 PM CDT MON JUN 29 2015
TNZ008-026-027-300015-
SUMNER TN-DAVIDSON TN-CHEATHAM TN-
649 PM CDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CHEATHAM...NORTHERN
DAVIDSON AND SOUTHWESTERN SUMNER COUNTIES UNTIL 715 PM CDT...
AT 648 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
COOPERTOWN...OR 7 MILES NORTHEAST OF ASHLAND CITY...MOVING EAST AT 25
MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...MADISON...HENDERSONVILLE...GOODLETTSVILLE...
MILLERSVILLE...COOPERTOWN...LAKEWOOD...RIDGETOP...JOELTON...OLD
HICKORY...NASHVILLE-DAVIDSON (BALANCE)...PLEASANT VIEW...BEAMAN PARK
AND WHITES CREEK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3639 8701 3637 8699 3637 8698 3639 8694
3639 8689 3637 8688 3637 8686 3638 8686
3637 8685 3635 8682 3636 8679 3637 8679
3640 8676 3636 8655 3617 8668 3627 8707
3641 8704
TIME...MOT...LOC 2348Z 280DEG 21KT 3635 8696
07Special weather statement, Jun 29, 6:58 PM CDT, 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
658 PM CDT MON JUN 29 2015
TNZ010-011-033-034-300045-
OVERTON TN-FENTRESS TN-PICKETT TN-CLAY TN-
658 PM CDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN CLAY...FENTRESS...PICKETT
AND NORTHERN OVERTON COUNTIES UNTIL 745 PM CDT...
AT 657 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
CELINA...MOVING EAST AT 30 MPH.
NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
LIVINGSTON...JAMESTOWN...BYRDSTOWN...ALLARDT...PALL MALL...DALE
HOLLOW LAKE...STANDING STONE STATE PARK AND PICKETT STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3637 8470 3638 8472 3635 8473 3635 8474
3634 8474 3633 8477 3630 8480 3629 8487
3628 8489 3637 8549 3643 8552 3662 8546
3662 8502 3660 8479 3640 8466
TIME...MOT...LOC 2357Z 279DEG 25KT 3652 8538
07Special weather statement, Jun 29, 7:03 PM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
703 PM CDT MON JUN 29 2015
TNZ006-025-026-300045-
MONTGOMERY TN-DICKSON TN-CHEATHAM TN-
703 PM CDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHEATHAM...NORTHEASTERN DICKSON
AND SOUTHEASTERN MONTGOMERY COUNTIES UNTIL 745 PM CDT...
AT 702 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 14
MILES SOUTH OF CLARKSVILLE...MOVING EAST AT 30 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ASHLAND CITY...COOPERTOWN...PLEASANT VIEW...CUNNINGHAM AND CHEATHAM
DAM.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3644 8709 3640 8703 3639 8701 3637 8699
3637 8698 3638 8696 3638 8694 3639 8694
3638 8693 3614 8702 3627 8745 3648 8736
TIME...MOT...LOC 0002Z 279DEG 25KT 3636 8730
07Special weather statement, Jun 29, 7:38 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NASHVILLE TN
738 PM CDT MON JUN 29 2015
TNZ025-026-300130-
DICKSON TN-CHEATHAM TN-
738 PM CDT MON JUN 29 2015
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CHEATHAM AND DICKSON
COUNTIES UNTIL 830 PM CDT...
AT 737 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 12
MILES NORTH OF DICKSON...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DICKSON...ASHLAND CITY...WHITE BLUFF...KINGSTON SPRINGS...PEGRAM...
CHARLOTTE...VANLEER AND SLAYDEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3628 8695 3625 8698 3622 8698 3605 8708
3612 8754 3633 8750
TIME...MOT...LOC 0037Z 277DEG 25KT 3625 8738
07The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 29, 7:03 PM CDT | Special Weather Statement | OHX | Cheatham | 42 min |
| Jun 29, 7:16 PM CDT | Severe Thunderstorm Warning | OHX | Cheatham, Davidson, Dickson | 44 min |
| Jun 29, 7:27 PM CDT | Severe Thunderstorm Warning | OHX | Lawrence, Wayne | 33 min |
| Jun 29, 7:38 PM CDT | Special Weather Statement | OHX | Cheatham, Dickson | 52 min |
| Jun 29, 8:02 PM CDT | Special Weather Statement | OHX | Davidson | 43 min |
| Jun 29, 8:12 PM CDT | Special Weather Statement | OHX | Davidson, Wilson | 48 min |
| Jun 29, 8:31 PM CDT | Severe Thunderstorm Warning | OHX | Dickson | 29 min |
| Jun 29, 8:33 PM CDT | Special Weather Statement | OHX | Sumner | 42 min |
| Jun 29, 9:35 PM CDT | Flash Flood Warning | OHX | Fentress, Overton | 3 hr |
| Jun 29, 9:56 PM CDT | Areal Flood Advisory | OHX | Hickman, Humphreys, Perry | 3 hr |
| Jun 29, 10:39 PM CDT | Special Weather Statement | OHX | Lewis | 51 min |
| Jun 29, 11:06 PM CDT | Flash Flood Warning | OHX | Hickman, Humphreys, Perry | 3 hr |
| Jun 29, 11:31 PM CDT | Special Weather Statement | OHX | Humphreys | 29 min |
| Jun 30, 12:46 AM CDT | Special Weather Statement | OHX | Lawrence, Wayne | 59 min |
| Jun 30, 1:33 AM CDT | Special Weather Statement | OHX | Cumberland, White | 57 min |
| Jun 30, 12:04 PM CDT | Special Weather Statement | OHX | White | 26 min |
| Jun 30, 12:26 PM CDT | Severe Thunderstorm Warning | OHX | Jackson | 34 min |
| Jun 30, 12:47 PM CDT | Severe Thunderstorm Warning | OHX | Clay, Pickett | 28 min |
| Jun 30, 12:53 PM CDT | Special Weather Statement | OHX | Smith | 37 min |
| Jun 30, 1:18 PM CDT | Special Weather Statement | OHX | Pickett | 42 min |
Nearby
Severe Thunderstorm Warnings in Tennessee, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.